# SDR DALA2017121508621

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 12,169 hours, 4,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 3917728) DURING INSPECTION FOUND AFT LT ESCAPE SLIDE EMERGENCY LIGHT OUT. MAINTENANCE RELAMPED AFT LEFT ESCAPE SLIDE EMERGENCY LIGHT IAW B737 AMM 33-51. OPS NML.
